# SDR DALA2021100706139

- Difficulty date: October 6, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 69,099 hours, 31,789 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3256 CORROSION LOWER SILL LOCATED AT LEVEL FR68 AND STR23L AT AFT GALLEY AREA. CORRECTIVE ACTION: PERFORMED REPAIR PER A320 SRM 53-41-14. (1974035)
